Skip to main content
Research

Publications: Dr John Johnson

Johnson JR, Pinto T ( 2020 ) . The $Q_2$-Free Process in the Hypercube . The Electronic Journal of Combinatorics vol. 27 , ( 4 )
Behague NC, Johnson JR ( 2020 ) . Synchronizing Times for $k$-sets in Automata .
Johnson J, Leader I, Long E ( 2020 ) . Correlation for permutations . Journal of Combinatorial Theory: Series A vol. 175 ,
JOHNSON JR, Leader I, Walters M ( 2017 ) . Transitive Avoidance Games . The Electronic Journal of Combinatorics
JOHNSON JR, Day A ( 2017 ) . Multicolour Ramsey Numbers of Odd Cycles . Journal of Combinatorial Theory, Series B vol. 124 , 56 - 63 .
JOHNSON JR ( 2016 ) . Saturated Subgraphs of the Hypercube . Combinatorics, Probability and Computing vol. 26 , ( 1 ) 52 - 67 .
JOHNSON JR, LEADER I, RUSSELL PA ( 2014 ) . Set Systems Containing Many Maximal Chains . Combinatorics Probability Computing vol. 24 , ( 3 ) 480 - 485 .
Johnson JR, Markstrom K ( 2013 ) . Turan and Ramsey Properties of Subcube Intersection Graphs . COMBINATORICS PROBABILITY & COMPUTING vol. 22 , ( 1 ) 55 - 70 .
Johnson JR ( 2011 ) . An inductive construction for Hamilton cycles in Kneser graphs . ELECTRON J COMB vol. 18 , ( 1 ) Article P189 ,
Balister P, Bollobas B, Johnson JR, Walters M ( 2010 ) . Random Majority Percolation . RANDOM STRUCT ALGOR vol. 36 , ( 3 ) 315 - 340 .
Johnson JR, Talbot J ( 2010 ) . Vertex Turan problems in the hypercube . J COMB THEORY A vol. 117 , ( 4 ) 454 - 465 .
Baber R, Johnson JR, Talbot J ( 2010 ) . The minimal density of triangles in tripartite graphs . LMS J COMPUT MATH vol. 13 , 388 - 413 .
Johnson JR ( 2009 ) . Universal cycles for permutations . Discrete Mathematics vol. 309 , ( 17 ) 5264 - 5270 .
Johnson JR, Talbot J ( 2008 ) . G-intersection theorems for matchings and other graphs . COMB PROBAB COMPUT vol. 17 , ( 4 ) 559 - 575 .
Johnson JR ( 2004 ) . A disproof of the Fon-der-Flaass conjecture . COMB PROBAB COMPUT vol. 13 , ( 2 ) 195 - 201 .
JOHNSON JR, Kierstead HA ( 2004 ) . Explicit 2-Factorisations of the Odd Graph . Order vol. 21 , 19 - 27 .
Johnson JR ( 2004 ) . Long cycles in the middle two layers of the discrete cube . J COMB THEORY A vol. 105 , ( 2 ) 255 - 271 .